MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEED TUBE WITH ENFIT CONNECTOR-18 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEED TUBE WITH ENFIT CONNECTOR-18 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-18
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported patient had a radiologically inserted gastrostomy (rig) inserted on the (b)(6) 2025, patient complained to severe abdominal pain around noon time on the (b)(6) 2025.Gastrostomy feeding tube was slightly dislodged.[computed tomography] ct scan was done and confirmed abdominal leak of stomach fluids in between the muscle of the abdominal wall.A new avanos mic bolus 18fg gastrostomy feeding tube was inserted, balloon inflated with 8ml contrast/saline.Previous avanos mic bolus 18fg gastrostomy feeding tube was kept on the sterile set up and [the physician], tested the balloon and injected saline and evident 'tear' was visible as saline just leaked immediately." patient "complained of pain and felt unwell, risk of inflammation/infection, repeated procedure was required including additional radiation dose and medical intervention required rig exchange repeated procedure, [intravenous antibiotics] monitoring, current patient status reported as well." additional information received 13-oct-2025 stated no "further information on the patient demographics" was available.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30350123, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The reported sample device was evaluated.The molded head, tube and balloon appeared to have some discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The device could not be filled with the suggested amount of water due to an apparent axial splitting of the balloon fabric.The split was extending from the base of the balloon to the distal tip of the device.The balloon fabric was inspected under magnification, and a notch/tab was identified in the medial location of the balloon material.Root cause could not be determined.All information reasonably known as of 30-dec-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC BOLUS GASTROSTOMY FEED TUBE WITH ENFIT CONNECTOR-18 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23384092
Report Number9611594-2025-00250
Device Sequence Number8689841
Product Code KNT
UDI-Device Identifier00350770445625
UDI-Public(01)00350770445625(11)241207(17)271127(10)30350123
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-18
Device Catalogue Number8110-18
Device Lot Number30350123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown